# SDR IPXA10559287

- Difficulty date: April 12, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MECHANICAL DAMAGE ON ACCESS PANEL BS602 8" ABOVE FLOOR LEVEL, INSIDE MAIN CARGO DOOR.  REMOVED DAMAGED AREA, FOUND TO BE OUT LIMITS FABRICATED REPLACEMENT PANEL IAW SRM 52-30-02-1A1, FIG 101, SRM 52-30-02 DETAIL IV, SRM 51-40-05-0G, SRM 51-40-02-0G.
